MathSciNet Relay Station
MathSciNet bibliographic data
MR2143247 05C70 (05C80)
Linial, Nathan; Rozenman, Eyal Random lifts of graphs: perfect matchings. Combinatorica 25 (2005), no. 4, 407–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement